# SDR CA120716007

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN FLIGHT OIL PRESSURE WENT TO 300 PSI, ENGINE WAS SHUTDOWN AND ACFT RETURNED TO BASE.  WITH ENGINE SHUTDOWN ENGILE OIL PRESSURE READ 270 PSI.  OIL PRESSURE SENSOR WAS SWAPPED WITH NR 2 ENGINE AND ENGINE READ 270 PSI WITH ENGINE SHUTDOWN.  NEW SENSOR WAS INSTALLED AND ACFT RETURNED TO SERVICE.
